I started taking Solodyn for 9 days and got very dizzy, heart palpitations, nauseous and a very bad headache. The heart palpitations stopped but I am still dizzy and have a bad headache. My dermatologist put me on it for acne. I am 44 years old/female.
I am experiencing the same thing!! I started taking solodyn two weeks ago and 4 days ago got severely dizzy,short of breath, flushed, palpitations, and felt like my heart was racing. I havent taken it any more since i had the first incident. I am still have the same issues on and off and hoping this isnt something permanent. I'm wondering how long it lasted for you? It's very scary. Taking solodyn is the only thing I have done differently, it has to be what is causing my problems.
I had a horrible reaction after just ONE pill. I am a 26 year old female, 100 lbs, and the only other medication I take is adderall 20 mgs 2X per day. I had asked my dermatologist if taking Solodyn 115mgs and my adderall was safe and she said yes. First off I break out moderately, I wouldn't say I break out HORRIBLY but I feel like 115 mgs is WAY too much for my body weight (115 mgs being prescribed to people between 226-276 lbs and also depending on severity of acne). My reaction consisted of my hands shaking uncontrollably, turning bed sheet white, my tongue tingling, my toes and fingers turning almost bluish in hue, rapid heart rate, all that i will contribute to an unusual and extreme drop in my blood sugars. I thought I was going to die. I woke my boyfriend up because i was panicing about almost passing out when I got up to go to the bathroom. The feeling came out of nowhere and hasnt happened before. All i can say is that this drug is SERIOUS.
If you search charts online the statistics are off the radar when you compare prescriptions from 2008-2011 and 2012. 2012 they are PUSHING this drug. When I went to my dermatologist the pharma company must have been there visiting advocating this drug because she had a "nice" little "free" box of this hellish medication ready for me to try immediately. I feel like a fool for being a guine pig for one, and for two, I know better than to take ANY drug that the pharmaceutical companies have been going around convincing doctors to give out samples to accrue more prescriptions because the doctors get PAID kick backs for prescribing these drugs. If my dermatologist wasnt getting paid for prescribing it to me, she wouldnt have free samples on hand to give me because thats where they come from. Be aware, for your own health, that this stuff is incredibly serious. You need to assess what is more important... A pimple or your life. After last night I realize I would rather ANYTHING than to feel that close to deaths door. Good luck and God Bless!!!
If you need any further information on my experience feel free to email me at kyliesto (AT) gmail (DOT) com
After just one dose of 55 mg pill, my 17 y/o son came home with heart palpitations, thought his heart was going to "explode", numbness and tingling down left arm, pain in his chest and muscle soreness and pain in shoulder! I almost took him to the ER but my husband is a doctor and we monitored him closely... THIS IS A TERRIBLE DRUG AND SHOULD BE BANNED! I gave him some Advil and he had a fever apparently and started sweating (breaking his fever)... he also felt like his asthma started to act up. BEWARE OF THIS DRUG IF YOU HAVE A HISTORY OF ASTHMA! The half life of this drug is 15 hrs, so we are hoping that in a couple of days the drug will be out of his system. Thank goodness he only had one dose! Unfortunately, the drug is processed through the liver, so it will have to work its way out. We're still having him drink lots of water but most likely the liver will have to do its job well. I'm SO upset with this dermatologist... will be calling her tomorrow!!! :(
- Solodyn Information for Consumers
- Solodyn Information for Healthcare Professionals (includes dosage details)
- Side Effects of Solodyn (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Nov 2009 • 3 answers
Posted 29 Nov 2009 • 1 answer
Posted 5 Feb 2013 • 1 answer
Posted 23 Apr 2013 • 1 answer
Posted 14 Dec 2016 • 0 answers